... stomach all day. I'v tried to take at bed time to help and that doesn't help just need some light at the end of the tunnel. I know that I have to take something put getting fed up tryin
When did you take it originally. It is best on an empty stomach first thing in the morning, at least 30 minutes before breakfast. Your symptoms could be side effects of levothyroxine. Since your headaches are bad I would suggest that you see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Posted 2 Jul 2010 • 2 answers
Posted 6 Dec 2010 • 1 answer
Posted 24 Jan 2015 • 2 answers
Posted 5 Sep 2016 • 0 answers
Hi.my mother 60y old..she taking levothyrox for along time.she stopped it since 2 weeks now she have
Posted 25 Nov 2016 • 0 answers